Stability of Functional Equations in Random Normed Spaces

by Yeol Je Cho
State: New
$122.93
VAT included - FREE Shipping
Yeol Je Cho Stability of Functional Equations in Random Normed Spaces
Yeol Je Cho - Stability of Functional Equations in Random Normed Spaces

Do you like this product? Spread the word!

$122.93 incl. VAT
Only 1 items available Only 2 items available
Delivery: between 2021-06-28 and 2021-06-30
Sales & Shipping: Dodax EU

Check other buying options

1 Offer for $144.63

Sold by Dodax

$144.63 incl. VAT
State: New
Free Shipping
Delivery: between 2021-06-28 and 2021-06-30
View other buying options

Description

This book discusses the rapidly developing subject of mathematical analysis that deals primarily with stability of functional equations in generalized spaces. The fundamental problem in this subject was proposed by Stan M. Ulam in 1940 for approximate homomorphisms. The seminal work of Donald H. Hyers in 1941 and that of Themistocles M. Rassias in 1978 have provided a great deal of inspiration and guidance for mathematicians worldwide to investigate this extensive domain of research.


The book presents a self-contained survey of recent and new results on topics including basic theory of random normed spaces and related spaces; stability theory for new function equations in random normed spaces via fixed point method, under both special and arbitrary t-norms; stability theory of well-known new functional equations in non-Archimedean random normed spaces; and applications in the class of fuzzy normed spaces. It contains valuable results on stability in random normed spaces, and is geared toward both graduate students and research mathematicians and engineers in a broad area of interdisciplinary research.

Contributors

Author:
Yeol Je Cho
Themistocles M. Rassias
Reza Saadati

Further information

Illustrations Note:
XIX, 248 p.
remarks:

Presents results proved in detail with several outlines examples to make the presentation of the theory well understood by large audiences


Discusses useful research to  both pure and applied mathematicians who search for both new and old results


Presents written results for scientists and engineers who are orienting their study in the language of  interdisciplinary research

Media Type:
Buch gebunden
Publisher:
Springer US
Review:
"The book should interest any professional mathematician whose research is connected with functional equations, especially their stability in random spaces; I also can recommend it for graduate students interested in the subject. It could serve as a complete and independent introduction to the field of stability of functional equations in random spaces and as an excellent source of references for further study." (Janusz Brzdek, SIAM Review, Vol. 57 (1), March, 2015)

"The book under review is essentially a collection of several recent papers related to the stability of functional equations in the framework of fuzzy and random normed spaces. ... useful for graduate students who are interested in the Hyers-Ulam-Rassias stability of functional equations." (Mohammad Sal Moslehian, zbMATH, Vol. 1281, 2014)
Language:
Englisch
Number of Pages:
246

Master Data

Product Type:
Hardback book
Package Dimensions:
0.236 x 0.162 x 0.022 m; 0.429 kg
GTIN:
09781461484769
DUIN:
8O5053UANA1
Manufacturer Part Number:
38610384
$122.93
We use cookies on our website to make our services more efficient and more user-friendly. Therefore please select "Accept cookies"! Please read our Privacy Policy for further information.